MAUDE Adverse Event Report: MERETE GMBH OSTEOBRIDGE IKA; OSTEOBRIDGE INTRAMEDULLARY KNEE ARTHRODESIS ROD FIXATION SYSTEM,

MERETE GMBH OSTEOBRIDGE IKA; OSTEOBRIDGE INTRAMEDULLARY KNEE ARTHRODESIS ROD FIXATION SYSTEM,
Model Number GA04041
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A patient in (b)(6) have had implanted an ika system.The spacer of the system seems to be rotated about 90°.It was diagnosed in (b)(6) 2017.The system was very well implanted and although it was rotated it worked sufficient so far that the surgeon decides to have a close follow-up and wait to revise the system.The patient have had no pain and walked well with the rotated system.In (b)(6) 2018 the surgeon decided to remove the system to avoid a permanent inappropriate load.During revision the nails have shown to be ingrown well so that the surgeon decided to just change the spacer.
 
Event or Problem Description
The patient have had implanted an ika system.The spacer of the system seems to be rotated about 90°.It was diagnosed in (b)(6) 2017.The system was very well implanted and although it was rotated it worked sufficient so far that the surgeon decides to have a close follow-up and wait to revise the system.The patient have had no pain and walked well with the rotated system.In (b)(6) 2018 the surgeon decided to remove the system to avoid a permanent inappropriate load.During revision the nails have shown to be ingrown well so that the surgeon decided to just change the spacer.

Brand Name
OSTEOBRIDGE IKA
Common Device Name
OSTEOBRIDGE INTRAMEDULLARY KNEE ARTHRODESIS ROD FIXATION SYSTEM,
Manufacturer (Section D)
MERETE GMBH
alt-lankwitz 102
berlin, berlin 12247
GM  12247
MDR Report Key7731138
Report Number3002949614-2018-00001
Device Sequence Number920670
Product Code HSB
UDI-Device Identifier04048266078735
UDI-Public(01)04048266078735(17)220118(10)MS1709836
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K120978
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/27/2017
Report Date (Section F) 11/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberGA04041
Device Catalogue NumberGA04041
Device Lot NumberMS1709836
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/03/2018
Was the Report Sent to FDA? No
Device Age6 MO
Event Location Home
Date Report to Manufacturer11/08/2017
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/08/2017
Initial Report FDA Received Date07/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR